English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Multi-scales association modeling of membrane water resistance indexes

Zhang, H. T., Zheng, Z. H., Cui, X. J., Wang, H. Y., & Han, M. (2010). Multi-scales association modeling of membrane water resistance indexes. Journal of Mathematical Chemistry, 48(3), 720-732. doi:10.1007/s10910-010-9705-3.

Item is

Files

show Files
hide Files
:
510643.pdf (Publisher version), 608KB
 
File Permalink:
-
Name:
510643.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Zhang, H. T.1, Author              
Zheng, Z. H., Author
Cui, X. J.1, Author
Wang, H. Y., Author
Han, M., Author
Affiliations:
1Grenzflächen, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863287              

Content

show
hide
Free keywords: Multi-scale modeling; Membrane; Water resistance
 Abstract: -

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 510643
ISI: 000281669700018
DOI: 10.1007/s10910-010-9705-3
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Chemistry
  Other : J. Math. Chem.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Basel, Switzerland : Springer
Pages: - Volume / Issue: 48 (3) Sequence Number: - Start / End Page: 720 - 732 Identifier: ISSN: 0259-9791